# SDR CA080211015

- Difficulty date: February 7, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 2,974 hours
- Engine: Ge CF348E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 17005825401
- Condition: Broken
- Location: Ailerons
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CONTROL CABLES INSPECTION ON LT AND RT WINGS, FOUND AILERON CABLES (LT PN 170-05825-401, P/N 170-05826-401, RT PN 170-05827-401, PN 170-05828-401) WORN AND WITH WIRES BROKEN AT SEVERAL FAIRLEADS, LOCATED AT LT AND RT WINGS IB OF THE 17  FLEET ENGINEERING HAVE BEEN ADVISED (TC NR 20080211015)
